zbMATH — the first resource for mathematics

Affine geometry of strata of differentials. (English) Zbl 1423.14184
Dans cet article, l’auteur étudie le problème constituant à savoir si les strates de différentielles abéliennes sont des variétés affines (au sens de la géométrie algébrique). L’auteur prouve que les composantes hyperelliptiques des strates \(\Omega\mathcal{M}_g(2g-2)\) et \(\Omega\mathcal{M}_g(g-1,g-1)\), ainsi que quelques strates de petites dimensions sont affines. De plus il est montré que les courbes de Teichmüller et les espaces d’Hurwitz de revêtements du tore sont affines. La question reste ouverte pour les autres strates, toutefois l’auteur montre que les strates de différentielles méromorphes ne possèdent pas de courbes complètes.
Les preuves font essentiellement intervenir des notions de géométrie algébrique classique. Combiné avec une rédaction soignée, cela rend cet article accessible à un large public.

14H10 Families, moduli of curves (algebraic)
14H15 Families, moduli of curves (analytic)
32G15 Moduli of Riemann surfaces, Teichmüller theory (complex-analytic aspects in several variables)
14H55 Riemann surfaces; Weierstrass points; gap sequences
30F60 Teichmüller theory for Riemann surfaces
Full Text: DOI arXiv
[1] Arbarello, E. and Mondello, G., Two remarks on the Weierstrass flag, Contemp. Math.564 (2012), 137-144. · Zbl 1255.14021
[2] Bainbridge, M., Chen, D., Gendron, Q., Grushevsky, S. and Möller, M., Compactification of strata of abelian differentials, preprint, 2016, arXiv:1604.08834.
[3] Bainbridge, M., Chen, D., Gendron, Q., Grushevsky, S. and Möller, M., Strata of \(k\)-differentials, preprint, 2016, arXiv:1610.09238.
[4] Barros, I., Uniruledness of strata of holomorphic differentials in small genus, preprint, 2017, arXiv:1702.06716. · Zbl 1406.32004
[5] Chen, D., Teichmüller dynamics in the eyes of an algebraic geometer, preprint, 2016, arXiv:1602.02260.
[6] Chen, D. and Coskun, I., Extremal effective divisors on \(\overline{\mbox{𝓜}}_{1, n }\), Math. Ann.359(3-4) (2014), 891-908. · Zbl 1307.14034
[7] Chen, D. and Möller, M., Nonvarying sums of Lyapunov exponents of Abelian differentials in low genus, Geom. Topol.16(4) (2012), 2427-2479. · Zbl 1266.14018
[8] Chen, D. and Möller, M., Quadratic differentials in low genus: exceptional and non-varying strata, Ann. Sci. Éc. Norm. Supér. (4)47(2) (2014), 309-369.
[9] Diaz, S., A bound on the dimensions of complete subvarieties of \(𝓜_{ g }\), Duke Math. J., 51, 2, 405-408, (1984) · Zbl 0581.14017
[10] Eskin, A., Kontsevich, M. and Zorich, A., Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow, Publ. Math. Inst. Hautes Études Sci.120 (2014), 207-333. · Zbl 1305.32007
[11] Eskin, A. and Mirzakhani, M., Invariant and stationary measures for the \(\text{SL}(2,\mathbb{R})\) action on Moduli space, preprint, 2013, arXiv:1302.3320. · Zbl 06914160
[12] Eskin, A., Mirzakhani, M. and Mohammadi, A., Isolation, equidistribution, and orbit closures for the SL(2, ℝ) action on moduli space, Ann. of Math. (2)182(2) (2015), 673-721. · Zbl 1357.37040
[13] Farkas, G. and Pandharipande, R., The moduli space of twisted canonical divisors, with an appendix by F. Janda, R. Pandharipande, A. Pixton, and D. Zvonkine, J. Inst. Math. Jussieu (2016), 1-58, doi:10.1017/S1474748016000128.
[14] Filip, S., Splitting mixed Hodge structures over affine invariant manifolds, Ann. of Math. (2), 183, 681-713, (2016) · Zbl 1342.14015
[15] Fontanari, C., Moduli of curves via algebraic geometry, Rend. Semin. Mat. Univ. Politec. Torino, 59, 2, 137-139, (2001) · Zbl 1072.14030
[16] Fontanari, C. and Looijenga, E., A perfect stratification of \(𝓜_{ g }\) for g⩽5, Geom. Dedicata136 (2008), 133-143. · Zbl 1164.14006
[17] Gendron, Q., The Deligne-Mumford and the incidence variety compactifications of the strata of \(𝛺{\mathcal{M}}_g\), preprint, 2015, arXiv:1503.03338.
[18] Grushevsky, S. and Krichever, I., The universal Whitham hierarchy and the geometry of the moduli space of pointed Riemann surfaces, Surv. Differ. Geom.14 (2009), 111-129. · Zbl 1213.14055
[19] Harris, J., Families of smooth curves, Duke Math. J., 51, 2, 409-419, (1984) · Zbl 0548.14009
[20] Harris, J. and Morrison, I., Moduli of curves, in Graduate Texts in Mathematics, Volume 187 (Springer, New York, 1998). · Zbl 0913.14005
[21] Hartshorne, R., Ample subvarieties of algebraic varieties, in Lecture Notes in Mathematics, Volume 156 (Springer, Berlin-New York, 1970). · Zbl 0208.48901
[22] Kontsevich, M. and Zorich, A., Connected components of the moduli spaces of abelian differentials with prescribed singularities, Invent. Math.153(3) (2003), 631-678. · Zbl 1087.32010
[23] Looijenga, E., On the tautological ring of \(𝓜_{ g }\), Invent. Math., 121, 2, 411-419, (1995) · Zbl 0851.14017
[24] Looijenga, E. and Mondello, G., The fine structure of the moduli space of abelian differentials in genus 3, Geom. Dedicata169 (2014), 109-128. · Zbl 1308.14034
[25] Mcmullen, C., Mukamel, R. and Wright, A., Cubic curves and totally geodesic subvarieties of moduli space, Ann. Math.185(3) (2017), 957-990. · Zbl 06731862
[26] Mondello, G., Stratifications of the moduli space of curves and related questions, Rend. Mat. Appl. (7), 35, 3-4, 131-157, (2014) · Zbl 1329.32005
[27] Mumford, D., The red book of varieties and schemes, in Lecture Notes in Mathematics, Volume 1358 (Springer, Berlin, 1988). · Zbl 0658.14001
[28] Wright, A., Translation surfaces and their orbit closures: an introduction for a broad audience, EMS Surv. Math. Sci., 2, 63-108, (2015) · Zbl 1372.37090
[29] Zorich, A., Flat surfaces, in Frontiers in Number Theory, Physics, and Geometry I, pp. 437-583 (Springer, Berlin, 2006). · Zbl 1129.32012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.